# SDR CALA2023070302151

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 82,606 hours, 11,636 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: 436al
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 PANEL 436AL FOUND MISSING ON ARRIVAL AT MAD PDA PROCEDURES COMPLIED WITH. ESC NOTIFIED ADD PIC.
